I am a diabetic. I have a bulging disc that is pinching a nerve in my back. What are the chances that neutontin has increased my blood sugar? I have climbed into the 460s range.
21 Aug 2012
Call your DR RIGHT AWAY !!
First of all if your readings are that high you need to call your dr. Right away... That is dangerously high !
And as far as the Neurontin affecting your blood sugar goes when I was diagnosed with Diabetes about 5 or so years ago my specialist went over all the medication I am on to see if any of it could be affecting my blood sugar numbers. I have been on Neurontin for 10 yrs plus. And she said the Neurontin does Not affect your blood sugar #s.
Are you on any type of medication for your Diabetes & if so what do they have you on ?
It sounds like you need to either have medication adjusted or different meds added.
Please Do Not wait to contact your Dr. if you cannot get in right away call & leave a message for the drs. Nurse & she will speak with the Dr.
Because with numbers that high you could due Permanent Damage to your body. I wish you the best of luck. Kathy
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am also currently taking cymbalta 60 mg. I also had knee surgery and also taking voltaren or oxycodone for the pain. Only take oxycodone if the ...
1 answer • 26 Dec 2011
I just started to take enablex after having an AMS 800 inserted into me to curb incontinence.I still get up three to four times a night to urinate, ...
1 answer • 22 Jan 2013
My blood sugar has tripled over the last few days and not lowered with my Humalog to target the food I'm eating. I've changed my insulin ...
5 answers • 26 Jan 2013
I am a 42 y/o Diabetic. I was diagnosed 4 1/2 years ago however I believe I had Diabetes for much longer. As a teenager (16) I started having ...
4 answers • 31 May 2013
My blood sugar goes out of wack. I am not a diabetic but since taking this drug my sugar will go so low that I shake and sweat and get real weak ...
0 answers • 28 Apr 2014